# SDR A6WA202205268214

- Difficulty date: May 26, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 38,791 hours, 37,500 cycles
- Engine: Ge CF34*
- System (JASC): 7160 · Engine Air Intake System
- Part: Bracket
- Part number: 22850020805AND16
- Part serial: NSN
- Condition: Cracked
- Location: #1 Engine Nose C
- Part time: 38,791 hours, 37,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #1 ENGINE BRACKET P/N:228-50020-805 CRACKED AT 7 O'CLOCK POSITION AND BRACKET P/N: 228-50020-161 CRACKED AT 11-12 O'CLOCK POSITON ON NOSE INLET ATTACH RING. L/H #1 ENGINE NOSE COWL ATTACH RING FLANGE HAS 2 EA ELONGATED HOLES AT 7 O'CLOCK  POSITION AND BETWEEN 11 TO 12 O'CLOCK POSITION. ******AIRCRAFT REMOVED FROM SERVICE****** REMOVED L/H #1 ENGINE BRACKET P/N: 228-50020-805 (7 O'CLOCK) POSITION AND BRACKET P/N: 228-50020-161 (11-12 O'CLOCK) POSITION. UPON REMOVAL OF L/H #1 ENGINE NOSE COWL ATTACH RING BRACKETS FOUND 2 EACH DAMAGED HOLES UNDER EACH REMOVED BRACKET. MEASURED HOLE DAMAGE AT EACH LOCATION: 11-12 O'CLOCK (P1) DIMENSION IS 0.245"(L) X 0.125"(W); 7 O'CLOCK (P2) DIMENSION IS 0.308"(L) X 0.286"(W). OPENED HOLE AT (P1) TO 0.2500" DIAMETER AND (P2) TO 0.3080" DIAMETER. HFEC INSPECTION PERFORMED AT AND  AROUND BOTH HOLE LOCATIONS WITH NO INDICATIONS FOUND IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. MANUFACTURED (P1) FREEZE PLUG P/N: 601R-71-61-4348-1 (.2509 DIA) AND FREEZE PLUG P/N: 601R-71-61-4348-2 (.3089 DIA) OUT OF 7075-T6 BAR QQ-A-225/9. INSTALLED FREEZE PLUGS AT (P1) AND (P2) HOLE LOCATIONS. DRILLED .128" HOLE THROUGH FREEZE PLUG AT (P1) AND (P2) HOLE LOCATION MAINTAINING 0.050" WALL THICKNESS IN FREEZE PLUG. RESTORED SURFACE FINISH TO (P1) AND (P2) HOLE LOCATIONS.
